Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Optimal control of the freezing time in the Hegselmann--Krause dynamics

Title data

Kurz, Sascha:
Optimal control of the freezing time in the Hegselmann--Krause dynamics.
In: Journal of Difference Equations and Applications. Vol. 21 (2015) Issue 8 . - pp. 633-648.
ISSN 1023-6198
DOI: https://doi.org/10.1080/10236198.2015.1045890

Official URL: Volltext

Abstract in another language

We study the optimal control problem of minimizing the freezing time in the discrete Hegselmann–Krause (HK) model of opinion dynamics. The underlying model is extended with a set of strategic agents that can freely place their opinion at every time step. Indeed, if suitably coordinated, the strategic agents can significantly lower the freezing time of an instance of the HK model. We give several lower and upper worst-case bounds for the freezing time of a HK system with a given number of strategic agents, while still leaving some gaps for future research.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: opinion dynamics; Hegselmann-Krause model; freezing/convergence time; optimal control
Subject classification: Mathematics Subject Classification Code: 39A60 (37N35 91D10 93C55)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics in Economy
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics in Economy > Chair Mathematics in Economy - Univ.-Prof. Dr. Jörg Rambau
Research Institutions > Research Centres > Forschungszentrum für Modellbildung und Simulation (MODUS)
Faculties
Research Institutions
Research Institutions > Research Centres
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 14 Jan 2016 12:14
Last Modified: 14 Jan 2016 12:14
URI: https://eref.uni-bayreuth.de/id/eprint/29670